# SDR ASOA20121111105

- Difficulty date: November 11, 2012
- Submitted: November 13, 2012
- Operation: Air carrier
- Aircraft: N15910
- Make and model: Emb EMB-145LR
- Aircraft serial: 145455
- Aircraft time: 27,727 hours, 21,171 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011500
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  THE OBSERVER'S FLASHLIGHT WAS FOUND INOPERATIVE. MX R & R THE OBSERVER'S FLASHLIGHT ASSY WITH OPS CHECKED SUCCESSFUL.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
